Alert archive / California / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 9, NWS Hanford, CA
NWS Hanford, CA issued this severe thunderstorm warning at Apr 27, 2016, 3:43 PM PDT for Kern County, Kings County, California. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 3:43 PM PDT (22:43 UTC)
- Expired
- Apr 27, 2016, 4:30 PM PDT
- In force
- 47 min
- Issued by
- NWS Hanford, CA
- Area
- Storm-based polygon
Counties Kern County, CA, Kings County, CA
The radar
The San Joaquin Valley radar (KHNX), 67 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316 WUUS56 KHNX 272243 SVRHNX CAC029-031-272330- /O.NEW.KHNX.SV.W.0009.160427T2243Z-160427T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 343 PM PDT WED APR 27 2016 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL KINGS COUNTY IN CENTRAL CALIFORNIA... NORTHWESTERN KERN COUNTY IN CENTRAL CALIFORNIA... * UNTIL 430 PM PDT * AT 343 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES SOUTHEAST OF AVENAL...OR 38 MILES WEST OF DELANO...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BLACKWELLS CORNER AND LOST HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3578 12016 3596 12008 3585 11956 3548 11981 TIME...MOT...LOC 2243Z 290DEG 16KT 3578 11993 $$ SROWE
2 follow-up statements
949 WWUS56 KHNX 272312 SVSHNX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 412 PM PDT WED APR 27 2016 CAC029-031-272330- /O.CON.KHNX.SV.W.0009.000000T0000Z-160427T2330Z/ KINGS CA-KERN CA- 412 PM PDT WED APR 27 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR SOUTH CENTRAL KINGS AND NORTHWESTERN KERN COUNTIES... AT 411 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 26 MILES WEST OF WASCO...OR 29 MILES WEST OF DELANO...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... BLACKWELLS CORNER AND LOST HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3574 12004 3590 11996 3585 11956 3548 11981 TIME...MOT...LOC 2311Z 290DEG 16KT 3574 11978 $$ SROWE
829
WWUS56 KHNX 272328
SVSHNX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
428 PM PDT WED APR 27 2016
CAC029-031-272338-
/O.EXP.KHNX.SV.W.0009.000000T0000Z-160427T2330Z/
KINGS CA-KERN CA-
428 PM PDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KINGS AND
NORTHWESTERN KERN COUNTIES WILL EXPIRE AT 430 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3574 12004 3590 11996 3585 11956 3548 11981
TIME...MOT...LOC 2326Z 290DEG 16KT 3574 11978
$$
SROWEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 1:28 PM PDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 27, 1:28 PM PDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 128 PM PDT WED APR 27 2016 .SYNOPSIS... RAINSHOWERS AND THUNDERSTORMS WILL MOVE THROUGH CENTRAL CALIFORNIA THIS AFTERNOON AND INTO THE EVENING. HEAVY RAIN...LIGHTNING...GUDTYWINDS AND HAIL IS POSSIBLE WITH THE THNDERSTORMS. WHEN THUNDER ROARS, GO INDOORS. SKIES WILL CLEAR BY THURSDAY AS WEAK HIGH PRESSURE MOVES IN OVER THE REGION. && .DISCUSSION...SATELLITE IMAGERY SHOWS THE CENTER OF THE INCOMING LOW PRESSURE SYSTEM MOVING SOUTHEAST ACROSS WINE COUNTRY AND RADAR INDICATES THE LEADING EDGE OF SHOWERS AND THUNDERSTORMS NOW APPROACHING MERCED COUNTY FROM THE NORTHWEST. BASED ON TRAJECTORY OF CURRENT ECHOES COMBINED WITH THE HIGH RESOLUTION RAPID REFRESH MODEL'S HOURLY FORECASTS, THIS BAND OF PRECIPITATION WILL MOVE SOUTHEAST ACROSS THE SAN JOAQUIN VALLEY PORTION OF THE FORECAST AREA THIS AFTERNOON AND REACH KERN COUNTY BY LATE IN THE AFTERNOON. MEANWHILE OVER THE SIERRA, AFTERNOON INSTABILITY IS ON THE INCREASE DUE TO HEATING AND THE ADDED LIFT OF THE APPROACHING SYSTEM. WINDS ARE BLOWING THROUGH THE TEHACHAPI PASS AND THE ADJACENT MOJAVE AREA AND WILL CONTINUE THROUGH THE AFTERNOON AND EVENING SO THE WIND ADVISORY WILL REMAIN IN PLACE. EXPECT SCATTERED THUNDERSTORMS THROUGH THE EVENING AS THE ENERGY OF THE INCOMING LOW CONTINUES. OVER KERN COUNTY THE BEST CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE IN THE EVENING AND THEN LINGERING SHOWERS AND HIGH ELEVATION SNOW SHOWERS WILL PERSIST THROUGH THE NIGHT. FORECAST MODELS THEN MOVE THE LOW TO THE EAST ON THURSDAY HOWEVER SOME WRAP AROUND FLOW WILL KEEP A THREAT OF SHOWERS IN THE SIERRA AND KERN COUNTY MOUNTAINS. FOR FRIDAY, A RELATIVELY COOL AND DRY NORTHERLY FLOW IS PROGGED BEFORE THE NEXT SYSTEM DROPS SOUTHWARD INTO THE GREAT BASIN AS AN "INSIDE SLIDER" ON SATURDAY. THIS WILL BRING ADDITIONAL SHOWERS TO THE SIERRA AND POSSIBLY THE EASTERN PORTIONS OF THE KERN COUNTY DESERT IN WRAP AROUND MOISTURE ON SUNDAY. FOR NEXT WEEK, WEAK RIDGING IS PROGGED FOR EARLY IN THE WEEK FOR DRY WEATHER WITH WITH ANOTHER TROUGH OF LOW PRESSURE AND SOME PRECIPITATION CHANCES FOR LATE IN THE WEEK. && .AVIATION... INCREASING CLOUDINESS AND PRECIPITATION CHANCES THIS AFTERNOON WITH IFR CONDITIONS POSSIBLE OVER THE SIERRA NEVADA DUE TO MOUNTAIN OBSCURATIONS. MVFR CONDITIONS....WITH LOCAL IFR....DUE TO CIGS/VSBY ARE POSSIBLE OVER THE SAN JOAQUIN VALLEY AND THE REMAINDER OF THE CENTRAL CALIFORNIA INTERIOR IN SHOWERS AND ISOLATED THUNDERSTORMS FROM THRU 06Z THUR. GUSTY WINDS BELOW THE PASSES OF THE KERN COUNTY MOUNTAINS AND DESERT UNTIL 06Z THU. OTHERWISE...VFR CONDITIONS WILL PREVAIL OVER THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AN/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM PDT THIS EVENING CAZ095-098-099. && PUBLIC...DUDLEY AVN/FW...MV SYNOPSIS...WP WEATHER.GOV/HANFORD
In the hours before
Special weather statement, Apr 27, 2:06 PM PDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
206 PM PDT WED APR 27 2016
CAZ089>091-093-272145-
MARIPOSA...MADERA...AND FRESNO COUNTY FOOTHILLS CA-WEST-
CENTRAL SAN JOAQUIN VALLEY CA-SOUTHWESTERN SAN JOAQUIN VALLEY CA-
EAST-CENTRAL SAN JOAQUIN VALLEY CA-
206 PM PDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN KINGS...SOUTH CENTRAL FRESNO...EAST CENTRAL MERCED...
SOUTHWESTERN MARIPOSA AND SOUTHWESTERN MADERA COUNTIES
UNTIL 245 PM PDT...
AT 205 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES EAST OF MERCED TO
8 MILES SOUTHWEST OF AVENAL...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN KINGS...
SOUTH CENTRAL FRESNO...EAST CENTRAL MERCED...SOUTHWESTERN MARIPOSA
AND SOUTHWESTERN MADERA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS:
ZAPATO CHINO CREEK...LEMOORE NAS...KETTLEMAN HILLS...CASTLE MOUNTAIN...
LEMOORE STATION...FIVE POINTS...KETTLEMAN CITY...SAN JOAQUIN...
TRANQUILITY AND HURON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3753 11990 3582 11989 3586 12025 3588 12025
3591 12028 3591 12032 3595 12036 3742 12019
TIME...MOT...LOC 2105Z 267DEG 44KT 3735 12021 3593 12021
DUDLEYLocal storm report, Apr 27, 2:33 PM PDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
233 PM PDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 1 NNE MERCED 37.32N 120.47W
04/27/2016 E0.25 INCH MERCED CA TRAINED SPOTTER
&&
WPSpecial weather statement, Apr 27, 2:45 PM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
245 PM PDT WED APR 27 2016
CAZ089>091-272230-
WEST-CENTRAL SAN JOAQUIN VALLEY CA-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-EAST-
CENTRAL SAN JOAQUIN VALLEY CA-
245 PM PDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN KINGS...SOUTH CENTRAL FRESNO...NORTHWESTERN KERN AND SOUTH
CENTRAL MADERA COUNTIES
UNTIL 330 PM PDT
AT 245 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KERMAN TO 17 MILES
SOUTHWEST OF AVENAL...AND MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
FRESNO AND RAISIN CITY AROUND 305 PM PDT.
EASTON AND CALWA AROUND 310 PM PDT.
BOWLES AROUND 315 PM PDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LEMOORE NAS...
RIVERDALE...KETTLEMAN HILLS...LEMOORE STATION...FIVE POINTS...KETTLEMAN
CITY...CARUTHERS AND HURON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3697 12003 3690 11962 3564 12002 3573 12020
3578 12020 3580 12022 3582 12022 3582 12023
3585 12026 3588 12025 3591 12028 3591 12032
TIME...MOT...LOC 2145Z 293DEG 37KT 3677 12006 3586 12033
DUDLEYSpecial weather statement, Apr 27, 3:29 PM PDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 329 PM PDT WED APR 27 2016 CAZ089-091-272315- WEST-CENTRAL SAN JOAQUIN VALLEY CA- SOUTHWESTERN SAN JOAQUIN VALLEY CA- 329 PM PDT WED APR 27 2016 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL KINGS AND CENTRAL FRESNO COUNTIES UNTIL 415 PM PDT AT 328 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LANARE...OR 20 MILES NORTHWEST OF HANFORD...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEMOORE...LANARE...ARMONA...RIVERDALE...LATON...LEMOORE NAS AND CARUTHERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3640 12010 3657 12002 3649 11963 3618 11978 TIME...MOT...LOC 2228Z 290DEG 16KT 3647 11998 SROWE
Special weather statement, Apr 27, 3:32 PM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
332 PM PDT WED APR 27 2016
CAZ091-095-272315-
KERN COUNTY MOUNTAINS CA-SOUTHWESTERN SAN JOAQUIN VALLEY CA-
332 PM PDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL KERN COUNTY
UNTIL 415 PM PDT
AT 331 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF DERBY ACRES...OR 41 MILES NORTHEAST OF SANTA MARIA...
MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAFT...FORD CITY...DERBY ACRES...MCKITTRICK...TAFT HEIGHTS...SOUTH TAFT
AND VALLEY ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3507 11949 3509 11950 3509 11956 3518 11956
3518 11967 3526 11967 3526 11980 3533 11981
3529 11940 3507 11947
TIME...MOT...LOC 2231Z 290DEG 16KT 3523 11980
SROWESpecial weather statement, Apr 27, 3:37 PM PDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 337 PM PDT WED APR 27 2016 CAZ089>091-272315- WEST-CENTRAL SAN JOAQUIN VALLEY CA- SOUTHWESTERN SAN JOAQUIN VALLEY CA-EAST- CENTRAL SAN JOAQUIN VALLEY CA- 337 PM PDT WED APR 27 2016 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL KINGS...SOUTHWESTERN FRESNO AND SOUTHWESTERN MADERA COUNTIES UNTIL 415 PM PDT AT 337 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CANTUA CREEK...OR 39 MILES SOUTHWEST OF FRESNO...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MADERA...KERMAN...MENDOTA...FIREBAUGH...PARKWOOD...TRANQUILLITY...CANTUA CREEK...BIOLA...PARKSDALE...HURON...SAN JOAQUIN...PANOCHE ROAD...FIVE POINTS AND TRANQUILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3621 12047 3684 12053 3695 11999 3612 11996 TIME...MOT...LOC 2237Z 280DEG 19KT 3643 12035 SROWE
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:33 AM PDT | Wind Advisory | HNX | 18 hr | |
| Apr 27, 1:00 PM PDT | Special Weather Statement | HNX | Merced | 45 min |
| Apr 27, 1:22 PM PDT | Special Weather Statement | HNX | Merced | 38 min |
| Apr 27, 2:06 PM PDT | Special Weather Statement | HNX | Fresno | 39 min |
| Apr 27, 2:45 PM PDT | Special Weather Statement | HNX | Kings | 45 min |
| Apr 27, 3:04 PM PDT | Severe Thunderstorm Warning | HNX | Fresno | 26 min |
| Apr 27, 3:29 PM PDT | Special Weather Statement | HNX | Kings | 46 min |
| Apr 27, 3:32 PM PDT | Special Weather Statement | HNX | 43 min | |
| Apr 27, 3:37 PM PDT | Special Weather Statement | HNX | 38 min | |
| Apr 27, 3:55 PM PDT | Special Weather Statement | HNX | Kings | 50 min |
| Apr 27, 4:08 PM PDT | Special Weather Statement | HNX | Kings | 37 min |
| Apr 27, 4:20 PM PDT | Severe Thunderstorm Warning | HNX | Kern | 27 min |
| Apr 27, 4:27 PM PDT | Special Weather Statement | HNX | Fresno | 48 min |
| Apr 27, 4:32 PM PDT | Special Weather Statement | HNX | Merced | 43 min |
| Apr 27, 4:40 PM PDT | Special Weather Statement | HNX | Tulare | 50 min |
| Apr 27, 4:45 PM PDT | Special Weather Statement | HNX | Kern | 45 min |
Nearby
Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.